Top
10
Doctor insights on: Why Am I Having Lower Pains In My Stomach

Share
1

1
Why am I having lower pains in my stomach?

Why am I having lower pains in my stomach?

Many causes: Lots of things can cause the stomach to hurt down low. The organs in the lower abdomen include the large intestines, bladder, and ovaries/uterus. Hernias can also cause pain in this area. See your doctor, and be prepared to answer the questions: is it associated with eating? What makes it worse/better? Do you have any diarrhea, constipation, nausea? Is it associated with your period? With sex? ...Read more

2

2
My 7 yr old child is having a fever, lower stomach ache, and leg pains. What could wrong with her?

Not sure: Not enough info to make a diagnosis, but from what you describe would strongly recommend having her seen by a doctor asap. As an example this could conceivably be appendicitis with irritation of nerves running into their legs creating the pain. Have them seen, and hope they are better soon. ...Read more

3

3
Stomach ache since few days. Sometimes burning and the ache occurs once left side once right side once upper n once lower. No other complications?

Stomach ache since few days. Sometimes burning and the ache occurs once left side once right side once upper n once lower. No other complications?

From the intestine?: Since you are feeling different places in the abdomen maybe coming for intestine. It could be something like gas but also could be some type of irritation of the intestine. We need to discuss with your physician and consider seeing a gastroenterologist ...Read more

See 1 more doctor answer
4

4
What is the best remedy for stomach ache on the lower part of the belly?

What is the best remedy for stomach ache on the lower part of the belly?

Depends: The treatment depends on whether or not the discomfort if from a problem with the musculoskeletal system, GI tract, a vascular problem, dietary, immunologic, etc. See your primary care provider if it is progressive or limiting your activities. ...Read more

5

5
Im a male about 20 after pooping lower left stomach ache and feels like if i'm done but i know i'm not.

Im a male about 20 after pooping lower left stomach ache and feels like if i'm done but i know i'm not.

Constipation: You may have constipation if over time you have taken in more than pooped out. It is not that uncommon for someone to have constipation even though they move their bowels regularly. Sometimes a suppository or enema can help. Symptoms like these deserve a full evaluation in person by your health care provider. ...Read more

6

6
Stomach ache since few days. once left once right once lower once middle. sometimes burning sensation. burning n itching near anus. No other complcatn?

Stomach ache since few days. once left once right once lower once middle. sometimes burning sensation. burning n itching near anus. No other complcatn?

Stomach pain: As the pain sound like fleeting pain may be from irritable bowel syndrome, if there is structural abnormality, pain is expected to correspond to the are of abnormality, See a gastroenterologist for proper exam and tests if at all required to make the diagnosis ...Read more

7

7
I have constipation. But, everytime I constipate and the poo doesnt come out, I will have stomach ache on the lower left side. ?

I have constipation. But, everytime I constipate and the poo doesnt come out, I will have stomach ache on the lower left side. ?

Abdominal cramping.: pain in the left lower side of the abdomen when straining to pass a stool is not unusual. You're probably experiencing spasm of the colon as you are trying to evacuate the stool. If this is the case, the cramping pain should go away after you have passed the stool. Notify your doctor if the pain persists or if you pass any blood. A high fiber diet may help the constipation. Good luck. ...Read more

9

9
How can I cure a stomach ache/ cramps in lower abdomen?

Depends on the cause: Of the ache and cramps. There are 100's of possible causes of your symptoms. Some of them could be serious or require immediate operation. See you doctor so he can figure it out for you. ...Read more

10

10
What might cause severe lower back pain and stomach ache after taking dayquil?

What might cause severe lower back pain and stomach ache after taking dayquil?

Vasoconstriction: Dayquil have dextromethorphan which cause stomack upset and phenylephrine which constrict blood vessels and cause high blood pressure--stop using the medicine till this side effects resolve--if persistent get yourself checked. ...Read more